Path following methods for steady laminar bingham flow in cylindrical pipes
Abstract:
This paper is devoted to the numerical solution of stationary laminar Bingham fluids by path-following methods. By using duality theory, a system that characterizes the solution of the original problem is derived. Since this system is ill-posed, a family of regularized problems is obtained and the convergence of the regularized solutions to the original one is proved. For the update of the regularization parameter, a path-following method is investigated. Based on the differentiability properties of the path, a model of the value functional and a correspondent algorithm are constructed. For the solution of the systems obtained in each path-following iteration a semismooth Newton method is proposed. Numerical experiments are performed in order to investigate the behavior and efficiency of the method, and a comparison with a penalty-Newton-Uzawa-conjugate gradient method, proposed in [Dean et al., J. Non-Newtonian Fluid Mech. 142 (2007) 36-62], is carried out. © 2008 EDP Sciences SMAI.
Año de publicación:
2009
Keywords:
- Semi-smooth Newton methods.
- Variational inequalities of second kind
- Bingham fluids
- Path-following methods
Fuente:


Tipo de documento:
Article
Estado:
Acceso abierto
Áreas de conocimiento:
- Dinámica de fluidos
- Dinámica de fluidos
- Dinámica de fluidos
Áreas temáticas:
- Mecánica de fluidos